It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Effects of B5
Mar 29, 2001
I read on another site that B5 could be bad for you if taken in excessive doses. I do not remember the name of the site but it mentions that along with all the good effects of B5, there could be retarded growth, infertility, water retention, and diarrahea.
For two months now I have lowered my osage from 10g a day to 5g a day, and that seems to work a lot better, everytime I up the dosage, I seem to get a breakout (nothing serious, no cysts, and it usually goes away remarkably fast). I have also met a guy who has taken the vitamin for over two years now for acne, and he swears that it cleared up his skin completely. He indicated to me that he started out with 5g a day for almost one year, then he now uses 2g a day. his skin looks good, although I do not think his acne was that moderate or severe.
I am not sure of these side effects that I mentioned as I only read them quite briefly, but I thought I'd let the people on this board know as so many are taking high doses of B5.
Re: Effects of B5
Mar 29, 2001
good. what i know is this:

b5 so far has been nothing short of a bigg help for my acne and my self esteem. i wouldnt stop taking it if you payed me. and if what you're saying is true about the disease returning after b5 usage is discontinued then i guess ill be taking this for the rest of my life and i have no problem with that (if thats even the case).

i have read many books and seen many websites that mention taking b5 at 10g per day (like the study) helps acne. now, im sure no book would reccomend taking b5 in that dosage if the effects could be dangerous. to be honest, i believe if a person taking b5 isnt experiencing anything very bothersome, and they are seeing results, they shouldnt lower the dose because it seems the people taking higher doses are getting better results.

i honestly believe even if there are potential side effects, not everyone will end up experiencing any. i myself have been taking 10g a day for 2 months now and i havent experienced ANYTHING. i feel really good and i dont plan on stopping b5 anytime soon. i also suggest noone else does either because even if you do experience some side effects, you have to understand that any supplement/medication has potential side-effects. and unless they are unbearable, you shouldnt stop taking it. as for long-term side effects, even though noone really knows of any, if they do exist i am more than willing to deal with them as long as i can live a better life now that im young.

keep it real,
take it easy

-sternrad-


[This message has been edited by sternrad941 (edited 03-29-2001).]






All times are GMT -7. The time now is 10:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!